MathSciNet Relay Station
MathSciNet bibliographic data
MR417882 (54 #5930) 47H99 (60G99)
Arveson, William Aspectral theorem for nonlinear operators. Bull. Amer. Math. Soc. 82 (1976), no. 3, 511–513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement